# SDR SWAA2022022563057

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANS ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES STA 767 THRU 787 / REMOVED AND REPLACED TRANSITION ANGLE FROM STA. 767 TO 787 PER SRM 51-40-02.
